# SDR ASAA2016081879722

- Difficulty date: August 17, 2016
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,327 hours, 9,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750123
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT, BS 767+4, RBR 13.84 IS CORRODED. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .070, REMOVED .014 REMAINING MATERIAL IS .056 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 DETAIL-D/FFIG 103 USED UT GAGE T8225V REPAIRED FLOOR SUPPORT AREA IAW B737-800 SRM 53-00-53-2R3. P.O 815766.1 P.O 832120.2 DOT REMOVED .
